# SDR USAABB04014

- Difficulty date: January 27, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

SJU - WITH THE LT IDG ON MEL, THE APU WAS OPERATING ON THE GROUND.  APU PERFORMED AN AUTO SHUTDOWN.  APU WAS RESTARTED AND SHUTDOWN AGAIN.  AFTER SEVERAL ATTEMPTS AT REPLACING COMPONENTS, SURGE VALVE, ECU, LCIT SENSOR, THE APU WAS REPLACED.  A VERIFICATION FLIGHT WAS PERFORMED SUCCESSFULLY ON 12 FEB 04.  (M)
